# SDR SWIA2021081860318

- Difficulty date: June 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 909 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DIAPHRAGM STRAP IS CRACKED FS 909 STRG 24L LOWER CORNER AS MARKED.     (C-CHECK RO 8/16/2021)    REPAIRED LEFTHAND DIAPHRAGM STRAP AT FS909.00 STRINGER24L TO COMPLY WITH REO 670-53-82-478 REV -A DATE 2014-11-12 STEPS1-10. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS ) COMPLIED WITH 51-900-1002-SKY.
